Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Hello Again
    avatar
    Demons2011 posted:
    Been absent for a little while. I'll be going through old posts to see how everyone has been doing. Hoping I haven't upset anyone. I tried staying away for a bit to see if that would help, it hasn't. I have found that being here with you is a source of strength; of shared struggles with depression. I had to try this, it didn't help to be away.
    Reply
     
    avatar
    trees8 responded:
    Hello. I just joined and I hope to be on this site more often because I found a lot of people's advice to post on. It has given me some sort of hope and extra help dealing with depression.

    I hope to post to more people's postings. I want this to be a place of help and support. I'm honestly hoping that I will meet someone here to talk to about my struggles and maybe provide some help on how to deal with depression more effectively.
     
    avatar
    Haylen_WebMD_Staff replied to trees8's response:
    Welcome trees and welcome back demons!

    I'm glad you are here and hope that you do find support here that helps you feel better - in a big or small way.

    I find that just typing and posting can often have a cathartic effect since I spend so much time inside my own head

    Please keep posting - no topic is off limits!

    Haylen


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.